Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Medicine treatment opinion
Apr 5, 2012

HIV infected patient 1 year and half ago, medications Lamivudina, Zidovudina (AZT), Atazanovir,& Ritonavir. Reccomendations for nutritions, complement suplements and vits, exercices and nauseas, please!!!

Response from Mr. Vergel

For side effect management: Click here

For nutrition:

Click here

For exercise:

Click here

Be aware that ziduvudine (AZT) can cause lipoatrophy and anemia in some people. But you are probably taking it due to lack of access to tenofovir or abacavir, right?

For supplements: 2000 IU of vitamin D and a multivitamin is a basic program you can start with, plus eating more fruits and vegetables that will provide a lot of micronutrients and fiber.

Nelson



Previous
Homepathic Anxiety Medication
Next
Lipoatrofia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement